Anyone w/d from this med.? Only been on it 23 days and went from 15 mg to nearly half.
Had severe Xanax w/d 9 years ago. Got much better then last Fall fell ino severe anxiety/depression/insomnia, hospitalized. Don't handle meds well. feel best off but this time having serious difficulty. Am mid age woman with dx of CFS/ME.
Given your anxiety history over the years, which you mentioned on another thread, where you've had several breakdowns and hospitalizations, why would you want to withdraw from an antidepressant, like Mitrazapine (Remeron)?
If you don't have the anti-anxiety medication in your system, you risk the chance of another breakdown happening in your experience. Haven't you had enough of them?
If you wait out a few additional weeks, the side effects that you are experiencing on Remeron should subside, given you've only been on Remeron for twenty one days. It takes about twelve weeks for the medication to fully kick in your system, and you've only been on three weeks. Not to mention, 15mg is hardly a dose for an anxiety disorder sufferer to be on, in order to manage their disease.
So I couldn't give you any advice to withdraw from Remeron, but I could tell you to stay on Remeron (Mirtazapine) or a similiar antidepressant instead.